| Model Number |
32G X 4MM |
| Medical Device Problem Codes |
Infusion or Flow Problem (2964); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
Patient calling that pen needles will not dispense insulin regularly and they will bend.
Event or Problem Description